# SDR REXA201100598

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 21,315 hours, 18,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT RUBBER SMELL ON TAKEOFF AFTER ROTATION.  ROC OPERATIONS WENT ON RUNWAY TO CHECK FOR FOD NO FOD FOUND.  8659B CREW DECLARED EMERGENCY INTO DTW FOR PRECAUTION.  LANDED IN DTW A DVI WAS PERFOMED AND NO DEFECTS OF ANYTHING WAS FOUND.  NO EVIDENCE OF ANY DAMAGE OR BIRD STRIKE CONTAMINATION.  C/W BSI IAW CHECKLIST PROVIDED.
